# SDR UPS99228706

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON FLOOR SUPPORT (C53-113-01.07-01) AT FWD CARGO DOOR THRESHOLD BS 520-540 RBL 21.5 WL 156.  REPLACED FLOOR SUPPORT BS 510 TO BS 600 PER 727 SRM 51-30-5 AND 53-10-1.
